Alert archive / California / Wind Advisories in 2007

Wind Advisory 10, NWS Phoenix, AZ

April 11, 2007

NWS Phoenix, AZ issued this wind advisory at Apr 11, 2007, 4:12 PM PDT. It took effect at Apr 12, 2007, 12:00 PM PDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2007, 4:12 PM PDT (23:12 UTC)
In effect from
Apr 12, 2007, 12:00 PM PDT
Expired
Apr 12, 2007, 8:00 PM PDT
In force
8 hr
Issued by
NWS Phoenix, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPSR 112312
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
412 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121200-
/O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
/O.CON.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
412 PM MST WED APR 11 2007 /412 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST /3 AM PDT/
THURSDAY...
...WIND ADVISORY IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST
/8 PM PDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING A WIND ADVISORY
FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE COUNTY...IMPERIAL
COUNTY...AND THE LOWER COLORADO RIVER VALLEY INCLUDING THE YUMA AREA.
THIS WIND ADVISORY REMAINS IN EFFECT THROUGH 3 AM THURSDAY.

ANOTHER WIND ADVISORY HAS BEEN ISSUED FOR THE SAME AREA FROM 12 NOON
THURSDAY THROUGH 8 PM THURSDAY EVENING.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

THIS WILL RESULT IN STRONG GUSTY WINDS FROM THE SOUTHWEST AND WEST
THROUGH TONIGHT...GUSTING AT TIMES TO BETWEEN 40 AND 50 MPH. THE WIND
IS EXPECTED TO TEMPORARILY DECREASE EARLY THURSDAY MORNING...BUT
INCREASE AND BECOME STRONG AND GUSTY AGAIN BY THURSDAY AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121200-
/O.NEW.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
412 PM MST WED APR 11 2007

...WIND ADVISORY IN EFFECT FROM 12 PM TO 8 PM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A WIND ADVISORY
FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA FROM 12 NOON THURSDAY THROUGH 8 PM THURSDAY EVENING.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND WEST
THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40 AND
50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX
AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND
THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY
WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY THURSDAY
AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

ELLIS
4 follow-up statements
000 
WWUS75 KPSR 120413
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
913 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121615-
/O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
913 PM MST WED APR 11 2007 /913 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO
8 PM MST /8 PM PDT/ THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND
ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS
IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/
THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS
EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL
REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20
TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL
REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO
INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121615-
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
913 PM MST WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY. 

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY
AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND
WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN
40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS
AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER
GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY
THURSDAY AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS75 KPSR 120416 CCA
NPWPSR

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
915 PM MST WED APR 11 2007

AZZ020-025-CAZ030>033-121630-
/O.CAN.KPSR.WI.Y.0009.000000T0000Z-070412T1000Z/
/O.COR.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
915 PM MST WED APR 11 2007 /915 PM PDT WED APR 11 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM MST /12 PM PDT/ TO
8 PM MST /8 PM PDT/ THURSDAY...
...WIND ADVISORY IS CANCELLED TONIGHT...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS CANCELED THE WIND
ADVISORY FOR THE REST OF TONIGHT. HOWEVER...A WIND ADVISORY REMAINS
IN EFFECT FROM 12 PM MST /12 PM PDT/ TO 8 PM MST /8 PM PDT/
THURSDAY.

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THROUGH EARLY THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA
THURSDAY AFTERNOON.

WINDS HAVE BEGUN TO TEMPORARILY DECREASE OVER THE AREA THIS
EVENING...WITH MOST GUSTS NOW LESS THAN 35 MPH. ALTHOUGH IT WILL
REMAIN WINDY FOR THE REMAINDER OF THE NIGHT...WITH WEST WINDS OF 20
TO 30 MPH AND A FEW GUSTS NEAR 35 MPH EXPECTED...MOST PLACES WILL
REMAIN BELOW WIND ADVISORY CRITERIA UNTIL THE WINDS BEGIN TO
INCREASE ONCE AGAIN LATE THURSDAY MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

AZZ021>024-026>028-121630-
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHERN GILA/TONTO NF FOOTHILLS-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
INCLUDING THE CITIES OF...BOUSE...QUARTZSITE...SALOME...
LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...
ROOSEVELT...AND SAGUARO LAKES...DATELAND...TACNA...WELLTON...
GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...FLORENCE
915 PM MST WED APR 11 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 8 PM MST
THURSDAY. 

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA THROUGH
THURSDAY...AND WILL MOVE OVER NORTHWEST ARIZONA THURSDAY
AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND
WEST THURSDAY AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN
40 AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER
PHOENIX AREA THURSDAY AFTERNOON AND EVENING. ANY SPOTTY SHOWERS
AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN STRONGER
GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY
THURSDAY AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$

ESTLE
000 
WWUS75 KPSR 121325
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
342 AM MST THU APR 12 2007

AZZ020>028-CAZ030>033-122300-
/O.CON.KPSR.WI.Y.0010.070412T1900Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT...
CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...
WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...
FLORENCE...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
342 AM MST THU APR 12 2007 /342 AM PDT THU APR 12 2007/

...WIND ADVISORY REMAINS IN EFFECT FROM NOON MST /NOON PDT/ TODAY
TO 8 PM MST /8 PM PDT/ THIS EVENING...

A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST WILL
CONTINUE TO APPROACH SOUTHWEST AND SOUTH-CENTRAL ARIZONA AND 
SOUTHEAST CALIFORNIA TODAY. IT WILL REACH NORTHWEST ARIZONA BY THIS 
AFTERNOON.

THIS WILL RESULT IN STRONGER GUSTY WINDS FROM THE SOUTHWEST AND
WEST THUIS AFTERNOON AND EVENING...GUSTING AT TIMES TO BETWEEN 40
AND 50 MPH. IN ADDITION...THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX
AREA THIS AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND THUNDERSTORMS
THAT DO DEVELOP WILL RESULT IN EVEN STRONGER GUSTY WINDS WITH DENSE
BLOWING DUST AND REDUCED VISIBILITY THIS AFTERNOON INTO THE EVENING
HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. IN ADDITION...STRONG WIND OVER DESERT
AREAS COULD RESULT IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER
A MILE AT TIMES IN BLOWING SAND AND DUST. BE EXTRA ALERT AND USE
EXTRA CAUTION WHILE DRIVING.

$$
000 
WWUS75 KPSR 121908
NPWPSR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PHOENIX AZ
1208 PM MST THU APR 12 2007

AZZ020>028-CAZ030>033-130300-
/O.CON.KPSR.WI.Y.0010.000000T0000Z-070413T0300Z/
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA/TONTO NF FOOTHILLS-YUMA/MARTINEZ LAKE AND VICINITY-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...
QUARTZSITE...SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...
TONOPAH...BUCKEYE...WICKENBURG...CAREFREE...CAVE CREEK...
CHANDLER...FOUNTAIN HILLS...GILBERT...GLENDALE...MESA...PEORIA...
PHOENIX...SCOTTSDALE...SUN CITY...TEMPE...GLOBE...MIAMI...
SAN CARLOS...SUPERIOR...ALSO INCLUDING APACHE...BARTLETT...
CANYON...HORSESHOE...ROOSEVELT...AND SAGUARO LAKES...SAN LUIS...
SOMERTON...YUMA...FORTUNA FOOTHILLS...DATELAND...TACNA...
WELLTON...GILA BEND...APACHE JUNCTION...CASA GRANDE...COOLIDGE...
FLORENCE...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...MIDLAND...BRAWLEY...CALEXICO...
EL CENTRO...GLAMIS...IMPERIAL...AND THE SALTON SEA
1208 PM MST THU APR 12 2007 /1208 PM PDT THU APR 12 2007/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST /8 PM PDT/ THIS
EVENING. 

THE NATIONAL WEATHER SERVICE IN PHOENIX IS CONTINUING THE WIND
ADVISORY FOR ALL OF SOUTH-CENTRAL AND SOUTHWEST ARIZONA AND FAR
SOUTHEAST CALIFORNIA UNTIL 8 PM MST /8 PM PDT/ THIS EVENING. 

A STRONG LOW PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE AREA INTO
THIS EVENING WHILE A STRONG COLD FRONT ALSO SWEEPS TO THE SOUTHEAST.
VERY STRONG SOUTHWEST TO NORTHWEST WINDS CAN BE EXPECTED AS A RESULT...
WITH SPEEDS GUSTING AT TIMES FROM 40 TO 50 MPH. AT 1117 AM...THE WIND
HAD ALREADY GUSTED TO 51 MPH AT IMPERIAL CALIFORNIA AIRPORT. 

THE STRONG WINDS WILL CREATE AN ADDED PROBLEM FOR MOTORISTS TODAY
INTO THIS EVENING IN THE FORM OF BLOWING DUST AND SAND. VISIBILITIES
AT TIMES WILL BE REDUCED TO A HALF MILE OR LESS ACROSS THE DESERTS...
ESPECIALLY NEAR PLOWED FIELDS AND AGRICULTURAL AREAS. INTERSTATE
HIGHWAYS 8 AND 10 THROUGH SOUTHEAST CALIFORNIA...AS WELL AS THE
STRETCH EAST OF GILA BEND AND BETWEEN PHOENIX AND TUCSON WILL ALSO BE
ESPECIALLY PRONE TO LOW VISIBILITIES. 

IN ADDITION...THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS IN
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA LATE THIS
AFTERNOON AND EVENING. ANY SPOTTY SHOWERS AND THUNDERSTORMS THAT DO
DEVELOP WILL RESULT IN EVEN STRONGER GUSTY WINDS WITH DENSE BLOWING
DUST AND REDUCED VISIBILITY THIS AFTERNOON INTO THE EVENING HOURS.

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF BETWEEN
30 AND 40 MPH ARE EXPECTED...OR WIND GUSTS OF BETWEEN 40 AND
58 MPH. WIND THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY
FOR HIGH PROFILE VEHICLES. BE EXTRA ALERT AND USE EXTRA CAUTION
WHILE DRIVING.

$$

ESTLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:30 PM PDT, 42 minutes earlier.

Area forecast discussion, Apr 11, 3:30 PM PDT, 42 minutes before
AZZ020>028-CAZ030>033-120600-

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
330 PM MST WED APR 11 2007

SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION

.SYNOPSIS...
A STRONG PACIFIC LOW PRESSURE SYSTEM FROM THE NORTHWEST IS EXPECTED
TO BRING WINDY TO VERY WINDY WEATHER FROM THE SOUTHWEST AND WEST AND
AREAS OF BLOWING SAND AND DUST THROUGH THURSDAY. IT WILL ALSO BE
MUCH COOLER THURSDAY...AND THERE IS A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS IN SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX
AREA THURSDAY AFTERNOON AND EVENING. HIGH PRESSURE ALOFT FROM THE
PACIFIC IS EXPECTED TO BRING SUNNY SKIES FRIDAY AND SATURDAY...AND A
RETURN TO WARMER WEATHER SATURDAY. ANOTHER STRONG PACIFIC LOW
PRESSURE SYSTEM FROM THE NORTH PACIFIC IS EXPECTED TO BRING WINDY
WEATHER FROM THE SOUTHWEST AND NORTHWEST AND MUCH COOLER WEATHER
AGAIN SUNDAY INTO MONDAY.

&&

.SHORT TERM...
TONIGHT THROUGH SATURDAY...
EXCEPT FOR SOME CLOUDS OVER SOUTHERN GILA COUNTY...UNDER SUNNY
SKIES...TEMPERATURES WERE GENERALLY 1 TO 3 DEGREES WARMER IN
SOUTH-CENTRAL ARIZONA INCLUDING THE GREATER PHOENIX AREA...AND 5 TO
7 DEGREES WARMER IN SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA
INCLUDING YUMA AND THE EL CENTRO/IMPERIAL AREAS AT MID AFTERNOON
TODAY COMPARED WITH THE SAME TIME YESTERDAY. IT WAS DRIER WITH DEW
POINT TEMPERATURES GENERALLY 9 TO 13 DEGREES LOWER AT MID AFTERNOON
AT MID AFTERNOON COMPARED WITH THE SAME TIME YESTERDAY. WIND WAS
INCREASING FROM THE SOUTHWEST AND WEST WITH WIND SPEEDS GENERALLY 20
30 MPH...BUT WITH SOME GUSTS BETWEEN 35 AND 45 MPH.

A STRONG PACIFIC LOW PRESSURE SYSTEM CURRENTLY CENTERED NEAR THE
OREGON COAST AND APPROACHING FROM THE NORTHWEST WILL RESULT IN WINDY
TO VERY WINDY WEATHER FROM THE SOUTHWEST AND WEST ESPECIALLY IN
SOUTHEAST CALIFORNIA TO THE LOWER COLORADO RIVER VALLEY AT LEAST
THROUGH THIS EVENING. THE WINDIEST WEATHER AND VERY WINDY CONDITIONS
ARE EXPECTED IN SOUTHEAST CALIFORNIA AND THE LOWER COLORADO RIVER
VALLEY WHERE AREAS OF BLOWING SAND AND DUST WITH REDUCED VISIBILITY
ARE ANTICIPATED TONIGHT. BLOWING DUST IS ALSO POSSIBLE IN SOUTHWEST
ARIZONA.

A WIND ADVISORY IS IN EFFECT FOR SOUTHEAST CALIFORNIA AND THE LOWER
COLORADO RIVER VALLEY THROUGH TONIGHT. ALSO...EXCEPT FOR JOSHUA TREE
NATIONAL PARK...AND SOUTHERN GILA COUNTY...A RED FLAG WARNING IS IN
EFFECT UNTIL 7 PM MST/PDT THIS EVENING.

THE STRONG LOW PRESSURE SYSTEM IS EXPECTED TO CONTINUE MOVING SOUTH-
EAST TO BE CENTERED OVER NORTHWEST ARIZONA BY LATE THURSDAY.
THUS...EXCEPT FOR SOME TEMPORARY DECREASE IN THE WIND DURING THE
VERY LATE OVERNIGHT HOURS TONIGHT/EARLY THURSDAY MORNING...STRONG
GUSTY WINDS FROM THE SOUTHWEST AND WEST ARE EXPECTED TO CONTINUE
THURSDAY...REACHING ANOTHER PEAK DURING THE AFTERNOON...WITH VERY
WINDY WEATHER ACROSS THE ENTIRE AREA...AND AREAS OF BLOWING SAND AND
DUST WITH REDUCED VISIBILITY.

A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE AREA THURSDAY
AFTERNOON INTO THE EVENING HOURS WITH A POSSIBILITY OF RED FLAG
CONDITIONS AGAIN. THUS...A RED FLAG WARNING IS IN EFFECT FOR THE
SAME AREAS THURSDAY AFTERNOON AND EVENING AS THIS AFTERNOON AND
EVENING.

MOISTURE WILL BE LIMITED WITH THIS SYSTEM...BUT THERE WILL BE STRONG
DYNAMICS FOR CLOUDS TO DEVELOP MAINLY IN SOUTH-CENTRAL ARIZONA
ESPECIALLY NORTH AND EAST OF PHOENIX THURSDAY AFTERNOON INTO THE
EVENING HOURS INCLUDING LA PAZ...MARICOPA...NORTHWEST AND
NORTH-CENTRAL PINAL...AND SOUTHERN GILA COUNTIES THURSDAY AFTERNOON
AND EVENING. AND...THERE IS ENOUGH MOISTURE FOR MENTIONING A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS BUT ANY RAINFALL IS EXPECTED TO
BE SPOTTY. OTHERWISE...IT IS EXPECTED TO BE A DRY SYSTEM FOR THE
REST OF THE AREA.

ANY SHOWERS AND THUNDERSTORMS THAT DO DEVELOP WILL RESULT IN EVEN
STRONGER GUSTY WINDS WITH DENSE BLOWING DUST AND REDUCED VISIBILITY
THURSDAY AFTERNOON INTO THE EVENING HOURS.

THE LOW PRESSURE SYSTEM IS EXPECTED TO MOVE RAPIDLY EAST AWAY FROM
ARIZONA ACROSS NEW MEXICO LATE THURSDAY NIGHT AND EARLY FRIDAY.
THUS...EXPECT SUNNY SKIES AND LESS WIND ACROSS THE ENTIRE AREA FRIDAY
WITH A PARTIAL RECOVERY OF TEMPERATURES IN SOUTHEAST CALIFORNIA AND
SOUTHWEST ARIZONA.

AN AXIS OF HIGH PRESSURE ALOFT WEST OF CALIFORNIA CURRENTLY CENTERED
NEAR 140 DEGREES WEST LONGITUDE WILL MOVE EAST ACROSS OUR AREA WITH
SUNNY SKIES AND FURTHER RECOVERY OF TEMPERATURES SATURDAY.

&&

.LONG TERM...
SATURDAY NIGHT THROUGH WEDNESDAY...
A DEEP UPPER LEVEL LOW IS LIKELY TO DEVELOP DURING THE EARLY PART OF
THE EXT PERIOD. LATEST ECMWF/GFS AGREE ON PLACING THE CENTER OF THE
CLOSED LOW OVER NORTHERN ARIZONA. WITH A SHARP COLD FRONT SWEEPING
THROUGH OUR CWA...AND WIDESPREAD COOLING...WILL MAINTAIN SLIGHT
CHANCE POPS ACROSS ZONE 24 FOR SUNDAY NIGHT/MONDAY. THIS COULD BE
RAMPED UP INTO HIGHER PROBABILITIES WITH A SLOWER PROGRESSION OF THE
LOW LEADING TO HIGHER DEW POINTS IN THE LOW/MID LEVELS. AT THIS TIME
WE LIKE THE ENSEMBLE MOS DATA SHOWING SINGLE-DIGIT POPS IN PHOENIX.

&&

.AVIATION...
EXPECT STRONG SW SFC WINDS INTO THE EVENING ACROSS THE FORECAST AREA
AFFECTING ALL TAF SITES/TWEB ROUTES AND AREAS UNTIL 07Z. GUSTY WINDS
OF 35KTS COMMON IN SE CA AND SOUTHWEST AZ...GUSTS OF 30KTS COMMON
ACROSS CENTRAL DESERTS...NEAR KPHX AND ADJACENT AIRFIELDS. AREAS OF
REDUCED SFC VIS DOWN TO 5SM IN BLOWING DUST ARE POSSIBLE...AND
EVEN LCL VIS TO LESS THAN 1 MILE POSSIBLE...ESPECIALLY NEAR FARM
FIELDS AND CONSTRUCTION AREAS.

LINGERING SUSPENDED DUST/HAZE COULD LEAD TO SLANT VISIBILITY
PROBLEMS LATE THIS AFTERNOON...AND AGAIN THURSDAY MORNING.

A STRONGER WIND FIELD DEVELOPS THURSDAY AFTERNOON...ESP NEAR KPHX
AND KIWA...WITH GUSTS TO 35 KNOTS POSSIBLE ACROSS ENTIRE FORECAST
AREA... AGAIN WITH REDUCED VISIBILITIES IN BLDU.

SEE TAFS PHXTAFPHX...PHXTAFIWA...PHXTAFYUM...LAXTAFBLH AND LAXTAFIPL
FOR MORE DETAILED INFORMATION.

AVIATION DISCUSSION IS NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
STRONG GUSTY WEST-SOUTHWEST WINDS WILL PERSIST ACROSS THE REGION
THROUGHOUT THE NIGHT BEFORE WEAKING THURSDAY MORNING. DESPITE COOLER
TEMPERATURES USHERED IN BY THE COLD FRONT...A CRITICAL FIRE WEATHER
DAY IS ANTICIPATED OVER SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA
THURSDAY AFTERNOON AND EVENING...AS STRONG WINDS REDEVELOP AND DRIER
AIR ENTERS THE AREA. THUS THE CURRENT FIRE WEATHER WATCH FOR THESE
AREAS WILL BE UPGRADED TO A RED FLAG WARNING. SEE PRODUCT PHXRFWPSR
FOR ADDITIONAL DETAILS.

ANOTHER INTENSE LOW PRESSURE SYSTEM WILL AFFECT THE AREA BY SUNDAY
...AND ANOTHER COLD FRONT IS EXPECTED TO SWEEP THROUGH SOUTHEAST
CALIFORNIA AND SOUTH-CENTRAL ARIZONA...BRINGING WIDESPREAD GUSTY
WINDS AND COOLER TEMPERATURES...ALTHOUGH STILL A FAIR AMOUNT OF
UNCERTAINTY ON TIMING AND INTENSITY WITH THIS SYSTEM.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...

AZ...WIND ADVISORY FOR THE LOWER COLORADO RIVER VALLEY INCLUDING
     THE YUMA AREA...ZONES 20 AND 25...THROUGH 3 AM MST THURSDAY
     MORNING.

     WIND ADVISORY FOR ALL OF SOUTHWEST AND SOUTH-CENTRAL ARIZONA
     INCLUDING YUMA...THE LOWER COLORADO RIVER VALLEY AND THE
     GREATER PHOENIX AREA...ZONES 20 THROUGH 28 FROM 12 NOON MST
     THURSDAY THROUGH 8 PM MST THURSDAY EVENING.

     RED FLAG WARNING FOR SOUTHWEST AND SOUTH-CENTRAL ARIZONA
     FIRE WEATHER ZONES 131 AND 132...UNTIL 7 PM MST THIS EVENING...
     AND AGAIN FROM 11 AM MST THURSDAY UNTIL 8 PM MST THURSDAY
     EVENING.

CA...WIND ADVISORY FOR JOSHUA TREE NATIONAL PARK...EASTERN RIVERSIDE
     COUNTY...AND IMPERIAL COUNTY INCLUDING THE LOWER COLORADO RIVER
     VALLEY...ZONES 30...31...32...AND 33...THROUGH 3 AM PDT
     THURSDAY MORNING...AND AGAIN FROM 12 NOON PDT THURSDAY THROUGH
     8 PM PDT THURSDAY EVENING.

     RED FLAG WARNING FOR SOUTHEAST CALIFORNIA ARIZONA...FIRE WEATHER
     ZONES 231...232...AND 230...UNTIL 7 PM PDT THIS EVENING...AND
     AGAIN FROM 11 AM PDT THURSDAY UNTIL 8 PM PDT THURSDAY EVENING.

&&

NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT

WEATHER.GOV/PHOENIX

ELLIS/10/19
Hazardous weather outlook, Apr 11, 6:01 AM PDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
601 AM MST WED APR 11 2007

AZZ021>023-026>028-120745-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-
GREATER PHOENIX AREA-SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
601 AM MST WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.

.DAY ONE...TODAY AND TONIGHT

BECOMING WINDY THIS AFTERNOON AND TONIGHT WITH SOUTHWEST WINDS 20 TO
30 MPH GUSTING TO 35 MPH AS A STRONG COLD FRONT APPROACHES THE AREA.
AREAS OF POSSIBLE BLOWING DUST. THESE WINDS ALONG WITH LOW HUMIDITIES
HAS ALSO RESULTED IN A RED FLAG WARNING FOR FIRE WEATHER CONCERNS
FROM 2 PM THIS AFTERNOON UNTIL 7 PM THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND ADVISORY IS LIKELY THURSDAY AS SOUTHWEST WINDS OF 20 TO 30 MPH
WITH GUSTS TO 40 MPH WILL BECOME WIDESPREAD...CAUSING AREAS OF
REDUCED VISIBILITIES IN BLOWING DUST AS A STRONG COLD FRONT MOVES
THROUGH THE AREA. THESE STRONG WINDS HAS ALSO RESULTED IN A FIRE
WEATHER WATCH FOR THURSDAY AFTERNOON AND EVENING. PLEASE MONITOR
PUBLIC AND FIRE WEATHER FORECASTS FOR ADDITIONAL DETAILS.

ANOTHER LOW PRESSURE AREA EXPECTED TO BRING WINDY CONDITIONS ON
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ020-025-CAZ030>033-120745-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
601 AM MST WED APR 11 2007 /601 AM PDT WED APR 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME
SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

WIND ADVISORY IN AFFECT FROM 1 PM THIS AFTERNOON TO 3 AM THURSDAY
MORNING. BECOMING WINDY THIS AFTERNOON AND TONIGHT WITH SOUTHWEST
WINDS 20 TO 30 MPH GUSTING TO 45 MPH AS A STRONG COLD FRONT
APPROACHES THE AREA. THESE WINDS WILL CAUSE AREAS OF REDUCED
VISIBILITIES IN BLOWING DUST AND BLOWING SAND. THESE STRONG WINDS
ALONG WITH LOW HUMIDITIES HAS ALSO RESULTED IN A RED FLAG WARNING
FOR FIRE WEATHER CONCERNS FROM 2 PM THIS AFTERNOON UNTIL 7 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ANOTHER WIND ADVISORY IS LIKELY THURSDAY AS SOUTHWEST TO WEST WINDS
OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL AGAIN OCCUR AS A STRONG
COLD FRONT MOVES THROUGH THE AREA. THIS WILL AGAIN CAUSE AREAS OF
REDUCED VISIBILITIES IN BLOWING DUST AND BLOWING SAND. THESE STRONG
WINDS HAS ALSO RESULTED IN A FIRE WEATHER WATCH FOR THURSDAY
AFTERNOON AND EVENING. PLEASE MONITOR PUBLIC AND FIRE WEATHER
FORECASTS FOR ADDITIONAL DETAILS.

ANOTHER LOW PRESSURE AREA EXPECTED TO BRING WINDY CONDITIONS ON
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ024-120745-
SOUTHERN GILA/TONTO NF FOOTHILLS-
601 AM MST WED APR 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

BECOMING WINDY THIS AFTERNOON AND TONIGHT WITH SOUTHWEST WINDS 20 TO
30 MPH GUSTING TO 40 MPH AS A STRONG COLD FRONT APPROACHES THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND ADVISORY IS LIKELY THURSDAY AS SOUTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS TO 45 MPH WILL BECOME WIDESPREAD AS A STRONG COLD FRONT
MOVES THROUGH THE AREA. PLEASE MONITOR PUBLIC AND FIRE WEATHER
FORECASTS FOR ADDITIONAL DETAILS.

ANOTHER LOW PRESSURE AREA EXPECTED TO BRING WINDY CONDITIONS ON
SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

.WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 6:15 AM PDTFire Weather WatchPSRImperial, Riverside10 hr
Apr 11, 6:15 AM PDTRed Flag WarningPSRImperial, Riverside, San Bernardino13 hr
Apr 11, 3:59 PM PDTRed Flag WarningPSRImperial, Riverside25 hr

Nearby

Wind Advisories in California, 2007Wind Advisories in Arizona, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.